MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  SINGLE PRONG SOFT TISSUE RET; HIP INSTRUMENTS : RETRACTORS

DEPUY ORTHOPAEDICS, INC. 1818910  SINGLE PRONG SOFT TISSUE RET; HIP INSTRUMENTS : RETRACTORS
Catalog Number 259807240
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the retractor tip is broken off.Central sterile department discovered it.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Investigation summary: examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
SINGLE PRONG SOFT TISSUE RET
Common Device Name
HIP INSTRUMENTS : RETRACTORS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7498140
Report Number1818910-2018-59164
Device Sequence Number11204581
Product Code GAD
UDI-Device Identifier10603295148210
UDI-Public10603295148210
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number259807240
Device Lot NumberHM39384
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2018
Initial Date Received by Manufacturer 04/12/2018
Supplement Date Received by Manufacturer05/09/2018
09/10/2018
Initial Report FDA Received Date05/09/2018
Supplement Report FDA Received Date05/15/2018
09/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1